[1]岳峰,黄新民.多角形映射公式的另一证明[J].东南大学学报(自然科学版),1988,18(5):66-70.[doi:10.3969/j.issn.1001-0505.1988.05.010]
 Yue Feng Huang Xinmin(Department of Mathematics and Mechanics).A Simple Proof of Schwarz-Christoftel’s Formula for Conformal Mapping oi polygons[J].Journal of Southeast University (Natural Science Edition),1988,18(5):66-70.[doi:10.3969/j.issn.1001-0505.1988.05.010]
点击复制

多角形映射公式的另一证明()
分享到:

《东南大学学报(自然科学版)》[ISSN:1001-0505/CN:32-1178/N]

卷:
18
期数:
1988年第5期
页码:
66-70
栏目:
本刊信息
出版日期:
1988-09-20

文章信息/Info

Title:
A Simple Proof of Schwarz-Christoftel’s Formula for Conformal Mapping oi polygons
作者:
岳峰黄新民
南京工学院数学力学系; 广西大学
Author(s):
Yue Feng Huang Xinmin(Department of Mathematics and Mechanics)
关键词:
保角映射 单值解析函数 单连通区域
Keywords:
conformal mapping univalant analytic function simply connected region
分类号:
+
DOI:
10.3969/j.issn.1001-0505.1988.05.010
摘要:
本文将上半平面的Poisson公式适当推广,借助于Poisson公式给出多角形映射的Schwarz-Christoffel公式的另一种证法。
Abstract:
In this paper a proof of Schwarz-Christoffel’s formula for conformal mapping of polygons is given, where the poisson’s formula in upper half plan is applied.
更新日期/Last Update: 2013-04-30